MathSciNet Relay Station
MathSciNet bibliographic data
MR1897714 (2003k:60223) 60K25 (60F10 90C22)
Ahn, Soohan; Jeon, Jongwoo Analysis of $G/D/1$ queueing systems with inputs satisfying large deviation principle under weak${}\sp *$ topology. Queueing Syst. 40 (2002), no. 3, 295–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement